# SDR FDEA2019042290862

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 96,815 hours, 30,636 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 146N6603183
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1410, AFT CARGO DOOR, LOWER FRAME SUPPORT BRACKET HAS EXFOILIATING   CORROSION, 1 INCH BY 1 INCH SIZE. BOTH SIDES OF BRACKET ARE CORRODED.
